# SDR CA130128020

- Difficulty date: October 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 4,768 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Lug
- Part number: 1607144
- Condition: Cracked
- Location: Mlg
- Part time: 4,766 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT MLG UPPER MEMBER FORWARD LUG FOUND CRACKED DURING NDI CALLED FOR IN AD CF2011-35.
